Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

How are side effects of stopping dronis 30 tablets controlled ?

I am having spotting due to stopping of dronis 30 tablet in between is that safe or can i take etosys tablet
Asked On : Sun, 19 Feb 2012
Answers:  1 Views:  500
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi and thanks so much for this query.

I am so sorry to hear about these spotting after stopping dronis 30. Though this is not very common, it can be observed after stopping this medication. These spotting in many persons resolves all by itself over time without requiring any medical treatment. If the bleeding is mild, then there is no need to worry and etosys would not be of any added advantage. However, if the bleeding is much, consult your OBGYN for prompt intervention. Also, talk to your doctor and consider increasing your iron intake so that you may not get anemic as a result of this.

I hope you find this helpful and provides enough information for you to make and informed decision on how to tackle this. Thank you so much for having used our services and we do hope to see you next time if need be. I wish you good health.

Dr. Ivo Ditah, MD.
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor